# SDR FDEA200912164475

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO DOOR INNER SKIN CRACKED AT EDGE OF CUTOUT BELOW FWD VENT   DOOR.  REMOVED AFT CARGO DOOR INNER SKIN IAW SRM 51-40-02.  RECEIVED NEW CARGO DOOR INNER SKIN. LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. TOP COATED IAW SRM 51-21-01.  INSTALLED NEW AFT CARGO DOOR INNER SKIN IAW SRM 51-40-02. THIS REPAIR IS CLASSIFED AS A CAT. "A" MAJOR REPAIR.
